Completely positive definite functions and Bochner's theorem for locally compact quantum groups

Daws, M and Salmi, P (2013) Completely positive definite functions and Bochner's theorem for locally compact quantum groups. Journal of Functional Analysis, 264 (7). 1525 - 1546 (22). ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • Salmi, P
Copyright, Publisher and Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in the Journal of Functional Analysis. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Functional Analysis, 264 (7). 1525 - 1546 (22) 2013 http://dx.doi.org/10.1016/j.jfa.2013.01.017
Keywords: Bochner's theorem; Positive definite function; Quantum group
Dates:
  • Published: April 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Dec 2013 10:43
Last Modified: 15 Sep 2014 02:37
Published Version: http://dx.doi.org/10.1016/j.jfa.2013.01.017
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jfa.2013.01.017
Related URLs:

Share / Export

Statistics